Solutions of SPDE’s Associated with a Stochastic Flow View Full Text


Ontology type: schema:ScholarlyArticle     


Article Info

DATE

2019-02-02

AUTHORS

Suprio Bhar, Rajeev Bhaskaran, Barun Sarkar

ABSTRACT

We consider the following stochastic partial differential equation, dYt=L∗Ytdt+A∗Yt⋅dBtY0=ψ,associated with a stochastic flow {X(t,x)}, for t ≥ 0, x∈ℝd, as in Rajeev and Thangavelu (Potential Anal. 28(2), 139–162, 2008). We show that the strong solutions constructed there are ‘locally of compact support’. Using this notion,we define the mild solutions of the above equation and show the equivalence between strong and mild solutions in the multi Hilbertian space S′. We show uniqueness of solutions in the case when ψ is smooth via the ‘monotonicity inequality’ for (L∗,A∗), which is a known criterion for uniqueness. More... »

PAGES

1-19

Identifiers

URI

http://scigraph.springernature.com/pub.10.1007/s11118-019-09764-0

DOI

http://dx.doi.org/10.1007/s11118-019-09764-0

DIMENSIONS

https://app.dimensions.ai/details/publication/pub.1111893472


Indexing Status Check whether this publication has been indexed by Scopus and Web Of Science using the SN Indexing Status Tool
Incoming Citations Browse incoming citations for this publication using opencitations.net

JSON-LD is the canonical representation for SciGraph data.

TIP: You can open this SciGraph record using an external JSON-LD service: JSON-LD Playground Google SDTT

[
  {
    "@context": "https://springernature.github.io/scigraph/jsonld/sgcontext.json", 
    "about": [
      {
        "id": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/0104", 
        "inDefinedTermSet": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/", 
        "name": "Statistics", 
        "type": "DefinedTerm"
      }, 
      {
        "id": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/01", 
        "inDefinedTermSet": "http://purl.org/au-research/vocabulary/anzsrc-for/2008/", 
        "name": "Mathematical Sciences", 
        "type": "DefinedTerm"
      }
    ], 
    "author": [
      {
        "affiliation": {
          "alternateName": "Indian Institute of Technology Kanpur", 
          "id": "https://www.grid.ac/institutes/grid.417965.8", 
          "name": [
            "Department of Mathematics and Statistics, Indian Institute of Technology Kanpur, 208016, Kalyanpur, Kanpur, India"
          ], 
          "type": "Organization"
        }, 
        "familyName": "Bhar", 
        "givenName": "Suprio", 
        "type": "Person"
      }, 
      {
        "affiliation": {
          "alternateName": "Indian Statistical Institute", 
          "id": "https://www.grid.ac/institutes/grid.39953.35", 
          "name": [
            "Indian Statistical Institute, 8th Mile Mysore Road, 560059, Bangalore, India"
          ], 
          "type": "Organization"
        }, 
        "familyName": "Bhaskaran", 
        "givenName": "Rajeev", 
        "type": "Person"
      }, 
      {
        "affiliation": {
          "alternateName": "Indian Statistical Institute", 
          "id": "https://www.grid.ac/institutes/grid.39953.35", 
          "name": [
            "Indian Statistical Institute, 8th Mile Mysore Road, 560059, Bangalore, India"
          ], 
          "type": "Organization"
        }, 
        "familyName": "Sarkar", 
        "givenName": "Barun", 
        "type": "Person"
      }
    ], 
    "citation": [
      {
        "id": "https://doi.org/10.1080/17442500802343417", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1000549719"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "https://app.dimensions.ai/details/publication/pub.1004148056", 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1007/978-3-642-16194-0", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1004148056", 
          "https://doi.org/10.1007/978-3-642-16194-0"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1007/978-3-642-16194-0", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1004148056", 
          "https://doi.org/10.1007/978-3-642-16194-0"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1007/bf02829609", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1005568891", 
          "https://doi.org/10.1007/bf02829609"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1007/bf01448369", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1016003561", 
          "https://doi.org/10.1007/bf01448369"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1007/bf01448369", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1016003561", 
          "https://doi.org/10.1007/bf01448369"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1007/s002459900072", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1025039530", 
          "https://doi.org/10.1007/s002459900072"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "https://doi.org/10.1080/17442508208833221", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1028410816"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1007/s11118-007-9074-0", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1032530722", 
          "https://doi.org/10.1007/s11118-007-9074-0"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1007/s13226-013-0012-0", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1039393621", 
          "https://doi.org/10.1007/s13226-013-0012-0"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1007/s11118-016-9578-6", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1040197724", 
          "https://doi.org/10.1007/s11118-016-9578-6"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1007/s11118-016-9578-6", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1040197724", 
          "https://doi.org/10.1007/s11118-016-9578-6"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "sg:pub.10.1007/s12044-015-0220-0", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1040900016", 
          "https://doi.org/10.1007/s12044-015-0220-0"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "https://doi.org/10.1142/s0219025709003902", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1062987095"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "https://doi.org/10.4007/annals.2013.178.2.4", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1071867507"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "https://doi.org/10.1137/1.9781611970234", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1098556616"
        ], 
        "type": "CreativeWork"
      }, 
      {
        "id": "https://doi.org/10.1090/cbms/119", 
        "sameAs": [
          "https://app.dimensions.ai/details/publication/pub.1098741819"
        ], 
        "type": "CreativeWork"
      }
    ], 
    "datePublished": "2019-02-02", 
    "datePublishedReg": "2019-02-02", 
    "description": "We consider the following stochastic partial differential equation, dYt=L\u2217Ytdt+A\u2217Yt\u22c5dBtY0=\u03c8,associated with a stochastic flow {X(t,x)}, for t \u2265 0, x\u2208\u211dd, as in Rajeev and Thangavelu (Potential Anal. 28(2), 139\u2013162, 2008). We show that the strong solutions constructed there are \u2018locally of compact support\u2019. Using this notion,we define the mild solutions of the above equation and show the equivalence between strong and mild solutions in the multi Hilbertian space S\u2032. We show uniqueness of solutions in the case when \u03c8 is smooth via the \u2018monotonicity inequality\u2019 for (L\u2217,A\u2217), which is a known criterion for uniqueness.", 
    "genre": "research_article", 
    "id": "sg:pub.10.1007/s11118-019-09764-0", 
    "inLanguage": [
      "en"
    ], 
    "isAccessibleForFree": false, 
    "isPartOf": [
      {
        "id": "sg:journal.1135984", 
        "issn": [
          "0926-2601", 
          "1572-929X"
        ], 
        "name": "Potential Analysis", 
        "type": "Periodical"
      }
    ], 
    "name": "Solutions of SPDE\u2019s Associated with a Stochastic Flow", 
    "pagination": "1-19", 
    "productId": [
      {
        "name": "readcube_id", 
        "type": "PropertyValue", 
        "value": [
          "7374c4429e018f0087a1a5570d9e3f1a4f904efff2b973e8bb7360acbbe1b55b"
        ]
      }, 
      {
        "name": "doi", 
        "type": "PropertyValue", 
        "value": [
          "10.1007/s11118-019-09764-0"
        ]
      }, 
      {
        "name": "dimensions_id", 
        "type": "PropertyValue", 
        "value": [
          "pub.1111893472"
        ]
      }
    ], 
    "sameAs": [
      "https://doi.org/10.1007/s11118-019-09764-0", 
      "https://app.dimensions.ai/details/publication/pub.1111893472"
    ], 
    "sdDataset": "articles", 
    "sdDatePublished": "2019-04-11T09:00", 
    "sdLicense": "https://scigraph.springernature.com/explorer/license/", 
    "sdPublisher": {
      "name": "Springer Nature - SN SciGraph project", 
      "type": "Organization"
    }, 
    "sdSource": "s3://com-uberresearch-data-dimensions-target-20181106-alternative/cleanup/v134/2549eaecd7973599484d7c17b260dba0a4ecb94b/merge/v9/a6c9fde33151104705d4d7ff012ea9563521a3ce/jats-lookup/v90/0000000328_0000000328/records_126412_00000000.jsonl", 
    "type": "ScholarlyArticle", 
    "url": "https://link.springer.com/10.1007%2Fs11118-019-09764-0"
  }
]
 

Download the RDF metadata as:  json-ld nt turtle xml License info

HOW TO GET THIS DATA PROGRAMMATICALLY:

JSON-LD is a popular format for linked data which is fully compatible with JSON.

curl -H 'Accept: application/ld+json' 'https://scigraph.springernature.com/pub.10.1007/s11118-019-09764-0'

N-Triples is a line-based linked data format ideal for batch operations.

curl -H 'Accept: application/n-triples' 'https://scigraph.springernature.com/pub.10.1007/s11118-019-09764-0'

Turtle is a human-readable linked data format.

curl -H 'Accept: text/turtle' 'https://scigraph.springernature.com/pub.10.1007/s11118-019-09764-0'

RDF/XML is a standard XML format for linked data.

curl -H 'Accept: application/rdf+xml' 'https://scigraph.springernature.com/pub.10.1007/s11118-019-09764-0'


 

This table displays all metadata directly associated to this object as RDF triples.

121 TRIPLES      21 PREDICATES      39 URIs      16 LITERALS      5 BLANK NODES

Subject Predicate Object
1 sg:pub.10.1007/s11118-019-09764-0 schema:about anzsrc-for:01
2 anzsrc-for:0104
3 schema:author N965cc73995c64bcfb0309c5d54c781db
4 schema:citation sg:pub.10.1007/978-3-642-16194-0
5 sg:pub.10.1007/bf01448369
6 sg:pub.10.1007/bf02829609
7 sg:pub.10.1007/s002459900072
8 sg:pub.10.1007/s11118-007-9074-0
9 sg:pub.10.1007/s11118-016-9578-6
10 sg:pub.10.1007/s12044-015-0220-0
11 sg:pub.10.1007/s13226-013-0012-0
12 https://app.dimensions.ai/details/publication/pub.1004148056
13 https://doi.org/10.1080/17442500802343417
14 https://doi.org/10.1080/17442508208833221
15 https://doi.org/10.1090/cbms/119
16 https://doi.org/10.1137/1.9781611970234
17 https://doi.org/10.1142/s0219025709003902
18 https://doi.org/10.4007/annals.2013.178.2.4
19 schema:datePublished 2019-02-02
20 schema:datePublishedReg 2019-02-02
21 schema:description We consider the following stochastic partial differential equation, dYt=L∗Ytdt+A∗Yt⋅dBtY0=ψ,associated with a stochastic flow {X(t,x)}, for t ≥ 0, x∈ℝd, as in Rajeev and Thangavelu (Potential Anal. 28(2), 139–162, 2008). We show that the strong solutions constructed there are ‘locally of compact support’. Using this notion,we define the mild solutions of the above equation and show the equivalence between strong and mild solutions in the multi Hilbertian space S′. We show uniqueness of solutions in the case when ψ is smooth via the ‘monotonicity inequality’ for (L∗,A∗), which is a known criterion for uniqueness.
22 schema:genre research_article
23 schema:inLanguage en
24 schema:isAccessibleForFree false
25 schema:isPartOf sg:journal.1135984
26 schema:name Solutions of SPDE’s Associated with a Stochastic Flow
27 schema:pagination 1-19
28 schema:productId N736295a903d04379ae5a7731c2a52e9a
29 Nb857ad58914f40fd8b466257acbdf246
30 Nbc398729d56d443f8666d1f7fedec70e
31 schema:sameAs https://app.dimensions.ai/details/publication/pub.1111893472
32 https://doi.org/10.1007/s11118-019-09764-0
33 schema:sdDatePublished 2019-04-11T09:00
34 schema:sdLicense https://scigraph.springernature.com/explorer/license/
35 schema:sdPublisher N72b41e58c08349bb9a841ffceb971844
36 schema:url https://link.springer.com/10.1007%2Fs11118-019-09764-0
37 sgo:license sg:explorer/license/
38 sgo:sdDataset articles
39 rdf:type schema:ScholarlyArticle
40 N1d4cb353eccc46c68ff011fc1fb449f2 rdf:first N724e525b599041679162adbd084fb3ce
41 rdf:rest rdf:nil
42 N3fcea1a4151c44c580e95db8dd2e8777 schema:affiliation https://www.grid.ac/institutes/grid.39953.35
43 schema:familyName Bhaskaran
44 schema:givenName Rajeev
45 rdf:type schema:Person
46 N724e525b599041679162adbd084fb3ce schema:affiliation https://www.grid.ac/institutes/grid.39953.35
47 schema:familyName Sarkar
48 schema:givenName Barun
49 rdf:type schema:Person
50 N72b41e58c08349bb9a841ffceb971844 schema:name Springer Nature - SN SciGraph project
51 rdf:type schema:Organization
52 N736295a903d04379ae5a7731c2a52e9a schema:name doi
53 schema:value 10.1007/s11118-019-09764-0
54 rdf:type schema:PropertyValue
55 N965cc73995c64bcfb0309c5d54c781db rdf:first Ne9c92eb4a232441a98ab1dbc1193da00
56 rdf:rest Nf84eb30d89e04fae86cd4d25c85081f6
57 Nb857ad58914f40fd8b466257acbdf246 schema:name dimensions_id
58 schema:value pub.1111893472
59 rdf:type schema:PropertyValue
60 Nbc398729d56d443f8666d1f7fedec70e schema:name readcube_id
61 schema:value 7374c4429e018f0087a1a5570d9e3f1a4f904efff2b973e8bb7360acbbe1b55b
62 rdf:type schema:PropertyValue
63 Ne9c92eb4a232441a98ab1dbc1193da00 schema:affiliation https://www.grid.ac/institutes/grid.417965.8
64 schema:familyName Bhar
65 schema:givenName Suprio
66 rdf:type schema:Person
67 Nf84eb30d89e04fae86cd4d25c85081f6 rdf:first N3fcea1a4151c44c580e95db8dd2e8777
68 rdf:rest N1d4cb353eccc46c68ff011fc1fb449f2
69 anzsrc-for:01 schema:inDefinedTermSet anzsrc-for:
70 schema:name Mathematical Sciences
71 rdf:type schema:DefinedTerm
72 anzsrc-for:0104 schema:inDefinedTermSet anzsrc-for:
73 schema:name Statistics
74 rdf:type schema:DefinedTerm
75 sg:journal.1135984 schema:issn 0926-2601
76 1572-929X
77 schema:name Potential Analysis
78 rdf:type schema:Periodical
79 sg:pub.10.1007/978-3-642-16194-0 schema:sameAs https://app.dimensions.ai/details/publication/pub.1004148056
80 https://doi.org/10.1007/978-3-642-16194-0
81 rdf:type schema:CreativeWork
82 sg:pub.10.1007/bf01448369 schema:sameAs https://app.dimensions.ai/details/publication/pub.1016003561
83 https://doi.org/10.1007/bf01448369
84 rdf:type schema:CreativeWork
85 sg:pub.10.1007/bf02829609 schema:sameAs https://app.dimensions.ai/details/publication/pub.1005568891
86 https://doi.org/10.1007/bf02829609
87 rdf:type schema:CreativeWork
88 sg:pub.10.1007/s002459900072 schema:sameAs https://app.dimensions.ai/details/publication/pub.1025039530
89 https://doi.org/10.1007/s002459900072
90 rdf:type schema:CreativeWork
91 sg:pub.10.1007/s11118-007-9074-0 schema:sameAs https://app.dimensions.ai/details/publication/pub.1032530722
92 https://doi.org/10.1007/s11118-007-9074-0
93 rdf:type schema:CreativeWork
94 sg:pub.10.1007/s11118-016-9578-6 schema:sameAs https://app.dimensions.ai/details/publication/pub.1040197724
95 https://doi.org/10.1007/s11118-016-9578-6
96 rdf:type schema:CreativeWork
97 sg:pub.10.1007/s12044-015-0220-0 schema:sameAs https://app.dimensions.ai/details/publication/pub.1040900016
98 https://doi.org/10.1007/s12044-015-0220-0
99 rdf:type schema:CreativeWork
100 sg:pub.10.1007/s13226-013-0012-0 schema:sameAs https://app.dimensions.ai/details/publication/pub.1039393621
101 https://doi.org/10.1007/s13226-013-0012-0
102 rdf:type schema:CreativeWork
103 https://app.dimensions.ai/details/publication/pub.1004148056 schema:CreativeWork
104 https://doi.org/10.1080/17442500802343417 schema:sameAs https://app.dimensions.ai/details/publication/pub.1000549719
105 rdf:type schema:CreativeWork
106 https://doi.org/10.1080/17442508208833221 schema:sameAs https://app.dimensions.ai/details/publication/pub.1028410816
107 rdf:type schema:CreativeWork
108 https://doi.org/10.1090/cbms/119 schema:sameAs https://app.dimensions.ai/details/publication/pub.1098741819
109 rdf:type schema:CreativeWork
110 https://doi.org/10.1137/1.9781611970234 schema:sameAs https://app.dimensions.ai/details/publication/pub.1098556616
111 rdf:type schema:CreativeWork
112 https://doi.org/10.1142/s0219025709003902 schema:sameAs https://app.dimensions.ai/details/publication/pub.1062987095
113 rdf:type schema:CreativeWork
114 https://doi.org/10.4007/annals.2013.178.2.4 schema:sameAs https://app.dimensions.ai/details/publication/pub.1071867507
115 rdf:type schema:CreativeWork
116 https://www.grid.ac/institutes/grid.39953.35 schema:alternateName Indian Statistical Institute
117 schema:name Indian Statistical Institute, 8th Mile Mysore Road, 560059, Bangalore, India
118 rdf:type schema:Organization
119 https://www.grid.ac/institutes/grid.417965.8 schema:alternateName Indian Institute of Technology Kanpur
120 schema:name Department of Mathematics and Statistics, Indian Institute of Technology Kanpur, 208016, Kalyanpur, Kanpur, India
121 rdf:type schema:Organization
 




Preview window. Press ESC to close (or click here)


...